# SDR HEEA954942

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 5051T35G05
- Condition: Defective
- Location: Eng Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE DEFECTIVE. EXCESSIVE DROOLING AND SPITTING.  SERIAL NUMBERS REMOVED PKHC4238 & PANO0613 & PKHA8102.
